# SDR AALA201910239003

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 86,809 hours, 13,123 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Surges
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS WHEN ENGAGED WITH AP1 THE AUTO THROTTLES SURGED(BETWEEN 1.1 & CLIMB MAINTAINED ALTITUDE FL 350 & AIRSPEED MACH .82 THE ENTIRE TIME. SWITCHED TO AP2 AUTO THROTTLES WORKED FINE. MAINTENANCE PERFORMED AFS BITE CHECK IAW AMM 22-96-00-740-810A TEST OK. NO AIRMAN AND NO POST FLIGHT REPORT. AIRCRAFT OK FOR CONTINUED SERVICE.
